# SDR ASAA2015033111191

- Difficulty date: March 31, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 33,032 hours, 10,043 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS09881
- Condition: Failed
- Location: Autothrottle
- Part time: 2,275 hours, 711 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE.  ACFT GROUNDED.  REMOVED ASM NR 1 REF 22-31-91-020-081. STEP E.  INSTALLED NEW ASM NR 1, STEP G. REF 22-31-91-400-801. PERFORMED INSTALL TEST STEP H. REF 22-31-91-400-801. SYS CHECKS NORMAL. ADDITIONALLY PERFORMED AUTOLAND BITE GROUP 49.  SYS CKS NORMAL.
